# SDR REXA2019080501186

- Difficulty date: August 5, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Gs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL 2L, 2R, 6L AND 6R BTW FS 364-349 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM)(TCI:100-09) IN REFERENCE NRC 000141 TASK 900-53-140-300 APPENDIX A ]. INTERCOSTALS 2L, 2R, 6L AND 6R BTW FS 364-349 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WERE REPLACED FOR A NEW ONES PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. LEVEL CORROSION 2
